DBLP BibTeX Record 'journals/algorithmica/HalldorssonR97'

@article{DBLP:journals/algorithmica/HalldorssonR97,
  author    = {Magn{\'u}s M. Halld{\'o}rsson and
               Jaikumar Radhakrishnan},
  title     = {Greed is Good: Approximating Independent Sets in Sparse
               and Bounded-Degree Graphs},
  journal   = {Algorithmica},
  volume    = {18},
  number    = {1},
  year      = {1997},
  pages     = {145-163},
  ee        = {http://dx.doi.org/10.1007/BF02523693},
  bibsource = {DBLP, http://dblp.uni-trier.de}
}